# SDR 2007UALA02878

- Difficulty date: July 28, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 63,087 hours, 10,302 cycles
- Engine: Pwa PW4060
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Brake
- Condition: Fire
- Location: Nr 1 Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL HAD BRAKE FIRE ON NR 1 FWD MLG BRAKE ASSY.
